# SDR DALA2022120907944

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,272 hours, 39,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DURING OPEN UP FOR BIRD STRIKE DAMAGE ON N/R 9 FOUND FRAME 10 CRACKED. (DAMAGE 3). CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-11-12. (2530550)
